2019    2018    2017    2016    2015    2014    2013    2012    2011   


   
   


   

Revenir à la liste complète des publications pour l'année en cours


Consultez nos publications en libre accès sur HAL.

2013


45 publication(s) :

Articles

1 - 
A. Abdulle, G. Vilmart, K. Zygalakis - 
Weak second order explicit stabilized methods for stiff stochastic differential equations - 
SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2013, 35 (4), pp.1792-1814. ⟨10.1137/12088954X⟩. ⟨hal-00739754v2⟩ - 
DOI : https://doi.org/10.1137/12088954X - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
2 - 
E. Anceaume, F. Castella, R. Ludinard, B. Sericola - 
Markov Chains Competing for Transitions: Application to Large-Scale Distributed Systems - 
Methodology and Computing in Applied Probability, Springer Verlag, 2013, 15 (2), pp.305--332. ⟨10.1007/s11009-011-9239-6⟩. ⟨hal-00650081⟩ - 
DOI : https://doi.org/10.1007/s11009-011-9239-6 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
3 - 
C. Badea, M. Crouzeix - 
Numerical radius and distance from unitary operators - 
Operators and Matrices, 2013, 7 (2), pp.285-292. 〈10.7153/oam-07-16〉. 〈hal-00634780v2〉 - 
DOI : https://doi.org/10.7153/oam-07-16 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
4 - 
S. Balac, F. Mahé - 
Embedded Runge-Kutta scheme for step-size control in the interaction picture method - 
Computer Physics Communications, Elsevier, 2013, 184 (4), pp.1211-1219. ⟨10.1016/j.cpc.2012.12.020⟩. ⟨hal-00797190⟩ - 
DOI : https://doi.org/10.1016/j.cpc.2012.12.020 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
5 - 
D. Bambusi, E. Faou, B. Grébert - 
Existence and stability of solitons for fully discrete approximations of the nonlinear Schrödinger equation - 
Numerische Mathematik, Springer Verlag, 2013, 123, pp.461-492. ⟨10.1007/s00211-012-0491-7⟩. ⟨hal-00681730⟩ - 
DOI : https://doi.org/10.1007/s00211-012-0491-7 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
6 - 
A. Belmiloudi - 
Robust control problem of uncertain bidomain models in cardiac electrophysiology - 
Journal of Coupled Systems and Multiscale Dynamics, American Scientific Publishers, 2013, 1 (3), pp.332-350. ⟨10.1166/jcsmd.2013.1023⟩. ⟨hal-01361909⟩ - 
DOI : https://doi.org/10.1166/jcsmd.2013.1023 - 
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability
7 - 
C. Besse, R. Carles, F. Méhats - 
An asymptotic preserving scheme based on a new formulation for NLS in the semiclassical limit - 
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2013, 11 (4), pp.1228-1260. ⟨10.1137/120899017⟩. ⟨hal-00752011⟩ - 
DOI : https://doi.org/10.1137/120899017 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
8 - 
S. Blanes, F. Casas, P. Chartier, A. Murua - 
Optimized high-order splitting methods for some classes of parabolic equations - 
Mathematics of Computation, American Mathematical Society, 2013, 82 (283), pp.1559-1576. ⟨10.1090/S0025-5718-2012-02657-3⟩. ⟨hal-00759579⟩ - 
DOI : https://doi.org/10.1090/S0025-5718-2012-02657-3 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability
9 - 
B. Boutin, F. Coquel, P. G. Lefloch - 
Coupling techniques for nonlinear hyperbolic equations. III. Well-balanced approximation of thick interfaces - 
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2013, 51 (2), pp.1108-1133. ⟨10.1137/120865768⟩. ⟨hal-00697431⟩ - 
DOI : https://doi.org/10.1137/120865768 - 
BibTex sert à gérer et traiter des bases bibliographiques
 Reprint request: Subject to availability
10 - 
M. Camar-Eddine, L. Pater - 
Homogenization of high-contrast and non symmetric conductivities for non periodic columnar structures - 
Networks and Heterogeneous Media, AIMS-American Institute of Mathematical Sciences, 2013, 8 (4), pp.913-941. ⟨10.3934/nhm.2013.8.913⟩. ⟨hal-00795608v2⟩ - 
DOI : https://doi.org/10.3934/nhm.2013.8.913 - 
BibTex sert à gérer et traiter des bases bibliographiques
Fichier PDF
 Reprint request: Subject to availability


1-10    11-20    21-30    31-40    41-45   

Exporter les données affichées en CSV - Exporter les données affichées en RTF